# SDR DHL200071737D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, AFT CARGO COMPT INTERCOSTAL BENT AND CRACKED AT STR 22R BETWEEN FRAMES STA 1148 AND STA 1166.  REMOVED AND REPLACED INTERCOSTAL PER B727 SRM 53-10-1 AND 51-30-2.  REF: N/R 3484.
